Journal of the Mathematical Society of Japan

Greenberg's conjecture and the Iwasawa polynomial

Hiroki SUMIDA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 49, Number 4 (1997), 689-711.

Dates
First available in Project Euclid: 10 November 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1226327606

Digital Object Identifier
doi:10.2969/jmsj/04940689

Mathematical Reviews number (MathSciNet)
MR1466360

Zentralblatt MATH identifier
0907.11038

Subjects
Primary: 11R23: Iwasawa theory
Secondary: 11R20: Other abelian and metabelian extensions 11R42: Zeta functions and $L$-functions of number fields [See also 11M41, 19F27]

Citation

SUMIDA, Hiroki. Greenberg's conjecture and the Iwasawa polynomial. J. Math. Soc. Japan 49 (1997), no. 4, 689--711. doi:10.2969/jmsj/04940689. https://projecteuclid.org/euclid.jmsj/1226327606


Export citation